American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42.56) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Colin C. Graham. $M\sb{0}\,(G)$ is not a prime $L$-ideal of measures . Proc. Amer. Math. Soc. 27 (1971) 557-562. MR 0278007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Gregory F. Bachelis. On the ideal of unconditionally convergent Fourier series in $L\sb{p}\,(G)$ . Proc. Amer. Math. Soc. 27 (1971) 309-312. MR 0271640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. W. Baker. Convolution measure algebras with involution . Proc. Amer. Math. Soc. 27 (1971) 91-96. MR 0275064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alan Schwartz. On the ideal structure of the algebra of radial functions . Proc. Amer. Math. Soc. 26 (1970) 621-624. MR 0265865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Geoffrey V. Wood. A note on isomorphisms of groups algebras . Proc. Amer. Math. Soc. 25 (1970) 771-775. MR 0259503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Leon Brown. Subalgebras of $L\sb{\infty }$ of the circle group . Proc. Amer. Math. Soc. 25 (1970) 585-587. MR 0259501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] John C. Martin and Leonard Y. H. Yap. The algebra of functions with Fourier transforms in $L\sp{p}$ . Proc. Amer. Math. Soc. 24 (1970) 217-219. MR 0247378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] K. W. Tam. On measures with separable orbit . Proc. Amer. Math. Soc. 23 (1969) 409-411. MR 0247380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Charles F. Dunkl. Functions that operate in the Fourier algebra of a compact group . Proc. Amer. Math. Soc. 21 (1969) 540-544. MR 0239360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Shu-shih Butt. On maximal nondetermining subalgebras of group algebras . Proc. Amer. Math. Soc. 21 (1969) 427-436. MR 0236627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert Kaufman. Remark on invariant means . Proc. Amer. Math. Soc. 18 (1967) 120-122. MR 0203494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] James D. Stafney. An unbounded inverse property in the algebra of absolutely convergent Fourier series . Proc. Amer. Math. Soc. 18 (1967) 497-498. MR 0213822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert Kaufman. Semigroups and de Leeuw's convexity theorem . Proc. Amer. Math. Soc. 17 (1966) 1317-1319. MR 0203521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert S. Strichartz. Isomorphisms of group algebras . Proc. Amer. Math. Soc. 17 (1966) 858-862. MR 0193531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Joseph L. Taylor. The Shilov boundary of the algebra of measures on a group . Proc. Amer. Math. Soc. 16 (1965) 941-945. MR 0185464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] B. E. Johnson. Isometric isomorphisms of measure algebras . Proc. Amer. Math. Soc. 15 (1964) 186-188. MR 0160846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Frank T. Birtel. Isomorphisms and isometric multipliers . Proc. Amer. Math. Soc. 13 (1962) 204-210. MR 0176345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1